# SDR CALA2025061105452

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N27268
- Make and model: Boeing 737-8
- Aircraft serial: 67523
- Aircraft time: 9,981 hours, 3,474 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS COMPLAINING OF ELECTRICAL/PLASTIC BURNING SMELL PERFORMED CONDITIONAL INSPECTION FOR SMOKE OR FUMES IN CABIN REFERENCE: TASK 05-51-56-200-801 CHECK GOOD NO FUMES NOTTED.
